# SDR HAL960090

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT FRAME HAS CORROSION AT STATION 1621 UNDER NR 1 ROLLER TRACK.  INSTALLED DOUBLER AT STATION 1621 ON LEFT END OF FLOOR SUPPORT FRAME UNDER ROLLER TRACK REF SRM 53-30-00.  (M)
